# SDR SWAA032089

- Difficulty date: September 18, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 25,459 hours, 22,073 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1605
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND AFT CARGO COMPT FLOORBEAMS CORRODED AT BS 727, AND BS 727D.  REPAIRED BEAMS PER SWA EA.
